Univariate polynomial solutions of algebraic difference equations

O. Shkaravska*, M. van Eekelen

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)15-28
Number of pages14
JournalJournal of Symbolic Computation
Volume60
Early online date18 Oct 2013
DOIs
Publication statusPublished - Jan 2014

Keywords

  • Difference equation
  • Elementary symmetric polynomials
  • Power-sum symmetric polynomials
  • Newton-Girard formulae
  • System of linear equations

Cite this